Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Separable functors for the category of Doi Hom-Hopf modules

Tom 143 / 2016

Shuangjian Guo, Xiaohui Zhang Colloquium Mathematicum 143 (2016), 23-37 MSC: Primary 16T05. DOI: 10.4064/cm6382-12-2015 Opublikowany online: 3 December 2015

Streszczenie

Let $\widetilde{\mathscr{H}}(\mathscr{M}_k)(H)^{C}_{A}$ be the category of Doi Hom-Hopf modules, $\widetilde{\mathscr{H}}(\mathscr{M}_k)_{A}$ be the category of $A$-Hom-modules, and $F$ be the forgetful functor from $\widetilde{\mathscr{H}}(\mathscr{M}_k)(H)^{C}_{A}$ to $\widetilde{\mathscr{H}}(\mathscr{M}_k)_{A}$. The aim of this paper is to give a necessary and suffcient condition for $F$ to be separable. This leads to a generalized notion of integral. Finally, applications of our results are given. In particular, we prove a Maschke type theorem for Doi Hom-Hopf modules.

Autorzy

  • Shuangjian GuoSchool of Mathematics and Statistics
    Guizhou University of Finance and Economics
    Guiyang, 550025, P.R. China
    e-mail
  • Xiaohui ZhangSchool of Mathematical Sciences
    Qufu Normal University
    Qufu, Shandong 273165, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek